# SDR YENA2025032000288

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE 3 FR68RH DOOR STOP 1. CRACK DEPTH 0.100 INCH, CRACK DIRECTION 6 OCLOCK; (RESOLVED ON W/O: 1353243 TASKCARD: NR-00024) REF AEROMAN W/O:2025 84/1 NR 2025 - 125682, PERFORMED REPAIR ON FRAME 68 RH SIDE AT LOWER INBOARD HOLE OF DOOR STOP FITTING 1 AT AFT GALLEY AREA I.A.W. A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 37900FC(FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF 5300FC (FH NOT RELEVANT) I.A.W. SRI 53-41-12-205-010
